# SDR COMA0860038

- Difficulty date: January 3, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N447CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7552
- Aircraft time: 15,502 hours, 13,806 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON EDDY CURRENT INSPECTION FOUND AFT PRESSURE BULKHEAD CRACKED AROUND LINTEL ATTACHMENT FITTING.  REPAIRED PRESSURE BULKHEAD WEB FS 621.0 LINTEL INSTALLATION IAW REO 601R-53-61-1230.
